Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A simple proof of the Rabin-Keisler theorem

Author: C. C. Chang
Journal: Bull. Amer. Math. Soc. 71 (1965), 642-643
MathSciNet review: 0177896
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. J. Keisler, Limit ultrapowers, Trans. Amer. Math. Soc. 107 (1963), 382-408. MR 148547
  • 2. H. J. Keisler, Extending models of set theory (Abstract), J. Symbolic Logic (to appear).
  • 3. M. Rabin, Arithmetical extensions with prescribed cardinality, Indag. Math. 21 (1959), 439-446. MR 106834

Additional Information


American Mathematical Society